Does losartan cause numbness in hands?
- 11 May 2013 by MARTHAVCASELLA
- 5 April 2014
I have been taking losartan for two weeks and I have numbness and tingling in my fingers. I was placed on this medication because lisinopril which I had been taking caused a hacking cough, as does the losartan. I have an appointment to see my doctor next week and I will ask her to change this medication to another hypertensive medication, hopefully one that will not cause a hacking cough. Incidentally the lisinopril did lower my blood pressure to normal levels, however the losartan did not lower it at all..
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 2 answers
Posted 21 Feb 2012 • 1 answer
Posted 19 Feb 2013 • 2 answers
Posted 5 Mar 2015 • 1 answer
Posted 22 Oct 2017 • 2 answers